Extremity of b-bistochastic quadratic stochastic operators on 2D simplex

F. Mukhamedov, A. F. Embong

Research output: Contribution to journalArticlepeer-review

Abstract

In the present paper we study the set of b-bistochastic quadratic stochastic operators. Using the description of such kind of operators, we investigate extreme points of the set of b-bistochastic quadratic stochastic operators (q.s.o) acting on two dimensional simplex. Further, we introduce weaker conditions of extreme points called quasi-extreme of the set b- bistochastic quadratic stochastic operators (q.s.o) and study its relations with extreme points of the set b-bistochastic linear stochastic operators defined on two dimensional simplex.

Original languageEnglish
Pages (from-to)119-139
Number of pages21
JournalMalaysian Journal of Mathematical Sciences
Volume11
Issue number2
Publication statusPublished - May 1 2017

Keywords

  • B-bistochastic
  • B-order
  • Bistochastic
  • Doubly stochastic
  • Extreme points
  • Quadratic stochastic operators (q.s.o)

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Extremity of b-bistochastic quadratic stochastic operators on 2D simplex'. Together they form a unique fingerprint.

Cite this